Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 5

On Tonelli periodic orbits with low energy on surfaces
Luca Asselle and Marco Mazzucchelli.
Trans. Amer. Math. Soc. 371 (2019), 3001-3048
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896104
Heegaard Floer invariants in codimension one
Adam Simon Levine and Daniel Ruberman.
Trans. Amer. Math. Soc. 371 (2019), 3049-3081
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896105
Actions on semigroups and an infinitary Gowers–Hales–Jewett Ramsey theorem
Martino Lupini.
Trans. Amer. Math. Soc. 371 (2019), 3083-3116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896106
Control of pseudodifferential operators by maximal functions via weighted inequalities
David Beltran.
Trans. Amer. Math. Soc. 371 (2019), 3117-3143
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896107
Differential one-forms on Dirichlet spaces and Bakry-Émery estimates on metric graphs
Fabrice Baudoin and Daniel J. Kelleher.
Trans. Amer. Math. Soc. 371 (2019), 3145-3178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896108
A rescaled expansiveness for flows
Xiao Wen and Lan Wen.
Trans. Amer. Math. Soc. 371 (2019), 3179-3207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896109
Entropy, topological transitivity, and dimensional properties of unique $q$-expansions
Rafael Alcaraz Barrera, Simon Baker and Derong Kong.
Trans. Amer. Math. Soc. 371 (2019), 3209-3258
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896110
On the law of the iterated logarithm for random exponential sums
István Berkes and Bence Borda.
Trans. Amer. Math. Soc. 371 (2019), 3259-3280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896111
A new complexity function, repetitions in Sturmian words, and irrationality exponents of Sturmian numbers
Yann Bugeaud and Dong Han Kim.
Trans. Amer. Math. Soc. 371 (2019), 3281-3308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896112
On a quantitative reversal of Alexandrov’s inequality
Grigoris Paouris, Peter Pivovarov and Petros Valettas.
Trans. Amer. Math. Soc. 371 (2019), 3309-3324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896113
Subcentric linking systems
Ellen Henke.
Trans. Amer. Math. Soc. 371 (2019), 3325-3373
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896114
Some properties of the higher spin Laplace operator
Chao Ding and John Ryan.
Trans. Amer. Math. Soc. 371 (2019), 3375-3395
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896115
Elementary equivalence vs. commensurability for hyperbolic groups
Vincent Guirardel, Gilbert Levitt and Rizos Sklinos.
Trans. Amer. Math. Soc. 371 (2019), 3397-3416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896116
An $L_{p}$-theory for diffusion equations related to stochastic processes with non-stationary independent increment
Ildoo Kim, Kyeong-Hun Kim and Panki Kim.
Trans. Amer. Math. Soc. 371 (2019), 3417-3450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896117
Difference of modular functions and their CM value factorization
Tonghai Yang and Hongbo Yin.
Trans. Amer. Math. Soc. 371 (2019), 3451-3482
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896118
Length of local cohomology of powers of ideals
Hailong Dao and Jonathan Montaño.
Trans. Amer. Math. Soc. 371 (2019), 3483-3503
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896119
Quantitative $W^{2, p}$-stability for almost Einstein hypersurfaces
Stefano Gioffrè.
Trans. Amer. Math. Soc. 371 (2019), 3505-3528
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896120
A trichotomy for the autoequivalence groups on smooth projective surfaces
Hokuto Uehara.
Trans. Amer. Math. Soc. 371 (2019), 3529-3547
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896121
Transseries as germs of surreal functions
Alessandro Berarducci and Vincenzo Mantova.
Trans. Amer. Math. Soc. 371 (2019), 3549-3592
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896122
Topology of spaces of valuations and geometry of singularities
Ana Belén de Felipe.
Trans. Amer. Math. Soc. 371 (2019), 3593-3626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896123
Generic injectivity of the Prym map for double ramified coverings
Juan Carlos Naranjo and Angela Ortega; with an appendix by Alessandro Verra.
Trans. Amer. Math. Soc. 371 (2019), 3627-3646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896124
Exact contexts, noncommutative tensor products, and universal localizations
Hongxing Chen and Changchang Xi.
Trans. Amer. Math. Soc. 371 (2019), 3647-3672
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896125
Optimal bounds for the growth of Sobolev norms of solutions of a quadratic Szegő equation
Joseph Thirouin.
Trans. Amer. Math. Soc. 371 (2019), 3673-3690
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896126
Regularity of higher order in two-phase free boundary problems
Daniela De Silva, Fausto Ferrari and Sandro Salsa.
Trans. Amer. Math. Soc. 371 (2019), 3691-3720
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896127
Admissible sequences of positive operators
Victor Kaftal and David R. Larson.
Trans. Amer. Math. Soc. 371 (2019), 3721-3742
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896128
Corrigendum to “Notes on interpolation in the generalized Schur class. II. Nudel$’$man’s problem”
D. Alpay, A. Dijksma and J. Rovnyak.
Trans. Amer. Math. Soc. 371 (2019), 3743-3745
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896129